Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 116, Number 1
HTML articles powered by AMS MathViewer

A short proof of a theorem of Adjan
Louxin Zhang PDF
Proc. Amer. Math. Soc. 116 (1992), 1-3
Defeat of the $\textrm {FP}^ 2\textrm {F}$ conjecture: Huckaba’s example
Carl Faith PDF
Proc. Amer. Math. Soc. 116 (1992), 5-6
Linear disjointness of polynomials
Shreeram S. Abhyankar PDF
Proc. Amer. Math. Soc. 116 (1992), 7-12
$K_ 0$ of certain subdiagonal subalgebras of von Neumann algebras
Richard Baker PDF
Proc. Amer. Math. Soc. 116 (1992), 13-19
A counter example to a conjecture of Johns
Carl Faith and Pere Menal PDF
Proc. Amer. Math. Soc. 116 (1992), 21-26
One radius theorem for the eigenfunctions of the invariant Laplacian
E. G. Kwon PDF
Proc. Amer. Math. Soc. 116 (1992), 27-34
Remarks on a multiplier conjecture for univalent functions
Richard Fournier and Stephan Ruscheweyh PDF
Proc. Amer. Math. Soc. 116 (1992), 35-43
On the reflexivity of operators on function spaces
K. Seddighi and B. Yousefi PDF
Proc. Amer. Math. Soc. 116 (1992), 45-52
Density points and bi-Lipschitz functions in $\textbf {R}^ m$
Zoltán Buczolich PDF
Proc. Amer. Math. Soc. 116 (1992), 53-59
Representations of a class of real $B^ *$-algebras as algebras of quaternion-valued functions
S. H. Kulkarni PDF
Proc. Amer. Math. Soc. 116 (1992), 61-66
Characterization of lower semicontinuous convex functions
R. Correa, A. Jofré and L. Thibault PDF
Proc. Amer. Math. Soc. 116 (1992), 67-72
First return path derivatives
Richard J. O’Malley PDF
Proc. Amer. Math. Soc. 116 (1992), 73-77
Constructive existence of Minkowski functionals
Hajime Ishihara PDF
Proc. Amer. Math. Soc. 116 (1992), 79-84
On the extension of multimeasures and integration with respect to a multimeasure
Dimitrios A. Kandilakis PDF
Proc. Amer. Math. Soc. 116 (1992), 85-92
A note on a common fixed point theorem of Brodskiĭ and Mil′man and a lemma of Day
Tuck Sang Leóng PDF
Proc. Amer. Math. Soc. 116 (1992), 93-97
The Dunford-Pettis property in the predual of a von Neumann algebra
L. J. Bunce PDF
Proc. Amer. Math. Soc. 116 (1992), 99-100
Riesz decomposition property implies asymptotic periodicity of positive and constrictive operators
Wojciech Bartoszek PDF
Proc. Amer. Math. Soc. 116 (1992), 101-111
Isomorphism of the Toeplitz $C^ *$-algebras for the Hardy and Bergman spaces on certain Reinhardt domains
Albert Jeu-Liang Sheu PDF
Proc. Amer. Math. Soc. 116 (1992), 113-120
Existence of solutions to $u’(t)=Au(t)$ for $A$ weakly closed
Shigeo Kanda PDF
Proc. Amer. Math. Soc. 116 (1992), 121-126
The characterization of the almost periodic ultradistributions of Beurling type
Ioana Cioranescu PDF
Proc. Amer. Math. Soc. 116 (1992), 127-134
A note on the trace formulas for almost commuting operators
Daoxing Xia PDF
Proc. Amer. Math. Soc. 116 (1992), 135-141
Asymptotic behaviour and oscillation of classes of integrodifferential equations
A. H. Nasr PDF
Proc. Amer. Math. Soc. 116 (1992), 143-148
Range transformations on a Banach function algebra. IV
Osamu Hatori PDF
Proc. Amer. Math. Soc. 116 (1992), 149-156
d’Alembert functional equations in distributions
E. Y. Deeba and E. L. Koh PDF
Proc. Amer. Math. Soc. 116 (1992), 157-164
$k$-hyponormality of weighted shifts
Scott McCullough and Vern Paulsen PDF
Proc. Amer. Math. Soc. 116 (1992), 165-169
Saeki’s improvement of the Vitali-Hahn-Saks-Nikodým theorem holds precisely for Banach spaces having cotype
Paul Abraham PDF
Proc. Amer. Math. Soc. 116 (1992), 171-173
Linear combinations of projections in von Neumann algebras
Stanisław Goldstein and Adam Paszkiewicz PDF
Proc. Amer. Math. Soc. 116 (1992), 175-183
Boundaries of the spectra in $\mathcal {L}(X)$
Woo Young Lee PDF
Proc. Amer. Math. Soc. 116 (1992), 185-189
Some applications of convolution of operators on Banach spaces
Patrick N. Dowling PDF
Proc. Amer. Math. Soc. 116 (1992), 191-195
Illumination for unions of boxes in $\textbf {R}^ d$
Marilyn Breen PDF
Proc. Amer. Math. Soc. 116 (1992), 197-202
Cogrowth of regular graphs
S. Northshield PDF
Proc. Amer. Math. Soc. 116 (1992), 203-205
On the Cartesian products of Lindelöf spaces with one factor hereditarily Lindelöf
K. Alster PDF
Proc. Amer. Math. Soc. 116 (1992), 207-212
Primary summand functions on three-dimensional compact solvmanifolds
Carolyn Pfeffer PDF
Proc. Amer. Math. Soc. 116 (1992), 213-217
On the cup product for groups
M. N. Dyer, J. V. Leahy and L. J. Mooney PDF
Proc. Amer. Math. Soc. 116 (1992), 219-227
Canceling branch points on projections of surfaces in $4$-space
J. Scott Carter and Masahico Saito PDF
Proc. Amer. Math. Soc. 116 (1992), 229-237
A locally simply connected space and fundamental groups of one point unions of cones
Katsuya Eda PDF
Proc. Amer. Math. Soc. 116 (1992), 239-249
Julia sets are uniformly perfect
R. Mañé and L. F. da Rocha PDF
Proc. Amer. Math. Soc. 116 (1992), 251-257
Homotopy type of path spaces
Diane Kalish PDF
Proc. Amer. Math. Soc. 116 (1992), 259-271
Parametrized Borsuk-Ulam theorems for multivalued maps
Marek Izydorek and Jan Jaworowski PDF
Proc. Amer. Math. Soc. 116 (1992), 273-278
Attractors of iterated function systems
P. F. Duvall and L. S. Husch PDF
Proc. Amer. Math. Soc. 116 (1992), 279-284
Global invertibility of expanding maps
Jorge E. Hernández and M. Zuhair Nashed PDF
Proc. Amer. Math. Soc. 116 (1992), 285-291